Some open combinatorial problems in the design of stated choice experiments

Elsevier Science Bv
Publication Type:
Journal Article
Discrete Mathematics, 2008, 308 (13), pp. 2781 - 2788
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008000257OK.pdf213.23 kB
Adobe PDF
Stated choice experiments are widely used in many areas and the optimal allocation of options to choice sets can make a substantial difference to the cost of running such an experiment. In this paper we describe some open problems in the design of optima
Please use this identifier to cite or link to this item: